On the complete digraphs which are simply disconnected.

Título inglés On the complete digraphs which are simply disconnected.
Título español Digrafos completos que están simplemente desconectados.
Autor/es Demaria, Davide C. ; Kiihl, José Carlos de Souza
Organización Dip. Mat. Univ. Torino, Turín, Italia;Dep. Mat. IMECC-UNICAMP, Campinas (Sao Paulo), Brasil
Revista 0214-1493
Publicación 1991, 35 (2): 517-525, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Homotopic methods are employed for the characterization of the complete digraphs which are the composition of non-trivial highly regular tournaments.
Código MathReviews MR1201573
Icono pdf Acceso al artículo completo